Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Planetary latitudes in Babylonian mathematical astronomy.

Steele, J. M. (2003) 'Planetary latitudes in Babylonian mathematical astronomy.', Journal for the history of astronomy., 34 (3). pp. 269-289.


Item Type:Article
Additional Information:No. 116.
Full text:Full text not available from this repository.
Publisher Web site:http://www.shpltd.co.uk/jhacont2003.html
Record Created:19 Dec 2006
Last Modified:08 Apr 2009 16:26

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library